# SDR AALA952114

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624538
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27R, STA 620.  CUT OUT DAMAGED SECTION AND INSTALLED REPAIR PER SRM 51-10-3, PAGES 3-4B.  TST, 42,286.  CYCLES, 23,346.  (X)
